# SDR UALA2011020800668

- Difficulty date: February 5, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 81,307 hours, 131,377 cycles
- Engine: Pwa PW4060
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: S242N701603
- Part serial: 57
- Condition: Faulty
- Location: Eicas
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT EICAS COMPUTER DISPLAYED ON STATUS PAGE.  ACP FIM R EICAS NO FAULTS NOTED IN TEST MODE, LT EICAS 2 INTERFACE FAULTS, RECEIVER FAULT, EICAS XTALK INTERFACE FAULT LEG 7 AND ON LEG 8 SAME. AT T/O,  HARD FAULT. REPLACED LT EICAS COMPUTER.
